EconPapers    
Economics at your fingertips  
 

Monotone Preferences over Information

Juan Dubra () and Federico Echenique ()

No 1297, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: We consider preference relations over information that are monotone: more information is preferred to less. We prove that, if a preference relation on information about an uncountable set of states of nature is monotone, then it is not representable by a utility function.

Keywords: Value of information; Blackwell's theorem; representation theorems; monotone preferences (search for similar items in EconPapers)
JEL-codes: C70 D11 D80 (search for similar items in EconPapers)
Pages: 13 pages
Date: 2001-03
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://cowles.yale.edu/sites/default/files/files/pub/d12/d1297.pdf (application/pdf)

Related works:
Working Paper: Monotone Preferences Over Information (2004) Downloads
Journal Article: Monotone Preferences over Information (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1297

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Regan ().

 
Page updated 2020-07-10
Handle: RePEc:cwl:cwldpp:1297